RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1967, Volume 2, Issue 5, Pages 531–538 (Mi mz5516)  

This article is cited in 2 scientific papers (total in 2 papers)

Conditions for discreteness and finiteness of the negative spectrum of Schrödinger's operator equation

M. G. Gasymov, V. V. Zhikov, B. M. Levitan


Full text: PDF file (497 kB)

English version:
Mathematical Notes, 1967, 2:5, 813–817

Bibliographic databases:

UDC: 513.88
Received: 06.06.1967

Citation: M. G. Gasymov, V. V. Zhikov, B. M. Levitan, “Conditions for discreteness and finiteness of the negative spectrum of Schrödinger's operator equation”, Mat. Zametki, 2:5 (1967), 531–538; Math. Notes, 2:5 (1967), 813–817

Citation in format AMSBIB
\Bibitem{GasZhiLev67}
\by M.~G.~Gasymov, V.~V.~Zhikov, B.~M.~Levitan
\paper Conditions for discreteness and finiteness of the negative spectrum of Schr\"odinger's operator equation
\jour Mat. Zametki
\yr 1967
\vol 2
\issue 5
\pages 531--538
\mathnet{http://mi.mathnet.ru/mz5516}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=218929}
\zmath{https://zbmath.org/?q=an:0159.19801}
\transl
\jour Math. Notes
\yr 1967
\vol 2
\issue 5
\pages 813--817
\crossref{https://doi.org/10.1007/BF01093944}


Linking options:
  • http://mi.mathnet.ru/eng/mz5516
  • http://mi.mathnet.ru/eng/mz/v2/i5/p531

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. S. Rofe-Beketov, A. M. Khol'kin, “On the connection between spectral and oscillation properties of the Sturm–Liouville matrix problem”, Math. USSR-Sb., 31:3 (1977), 365–378  mathnet  crossref  mathscinet  zmath  isi
    2. Hashimoglu I., “An Evaluation of Powers of the Negative Spectrum of Schrodinger Operator Equation With a Singularity At Zero”, Bound. Value Probl., 2017, 160  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:309
    Full text:113
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019